# SDR VTZA96263

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PIT - IAD - FLT NR 6580 - DURING TAKEOFF DUE TO LEFT EGT FLUCTUATION.  AIRCRAFT RETURNED TO GATE AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 04160, MEL 76-10.  MAINTENANCE ON 7-17-96 CLOSED DMI 04160 BY REPAIRING WIRE IN EGT CANNON PLUG.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
